# SDR SWAA2021012541997

- Difficulty date: January 13, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 45,704 hours, 27,348 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 141A61506
- Part serial: 002200
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED UPPER AFT CORNER DAMAGED IN 2 PLACES, MARKED.  REPAIRED FED UPPER AFT CORNER DAMAGE, PER ER 21-01071 REV IR AND EA 21-152-00154 REV IR.  REMOVABLE COMPONENT: P/N: 141A6150-6; S/N: 002200.
